# SDR CA110825003

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 18,256 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: 504301775
- Condition: Sheared
- Location: Cabin Door
- Part time: 826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER DOOR LATCH BOLT FOUND SHEARED DURING INSPECTION AT FIRST THREAD.
